# SDR WRNA200700036

- Difficulty date: February 10, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN WAS FOUND DENTED AT STA 228 STR 17L.  CUT OUT DAMAGE IAW SRM 53-30-03 FIG 1, FABRICATED REPAIR IAW SRM 53-30-03 FIG 1 AND INSTALLED PER SRM 53-30-01 FIG 1.
